# SDR F3LA2023090600155

- Difficulty date: August 17, 2023
- Submitted: September 6, 2023
- Operation: Air carrier
- Aircraft: N346FR
- Make and model: Airbus A320-251N
- Aircraft serial: 08642
- Aircraft time: 14,439 hours, 6,381 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: D2902083800000
- Condition: Leaking
- Location: Zone 400
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: REFERENCE LP 298655.  HYD- Y RSVR L LVL . AC WAS GROUNDED AS AN SDR REPORTABLE EVENT. CORRECTIVE ACTION: R&R #2 ENGINE YELLOW HYD PRESSURE LINE FROM PYLON TO PUMP, SERVICED HYDRAULIC RAN ENGINHE, OPS CHECK GOOD , NO LEAKS/END/
